Monday, November 7, 2011

Shall I Go?

Howdy!
I know it's been forever since I last posted.  I've been going through a lot these days and I just haven't been up to using the computer.  It's so hard for me, with how my back is, to use the desk computer.  I'd absolutely LOVE a tablet computer for Christmas....so Santa, if you are out there, that is my request!  It would be so much easier for me to be on the bed and able to compute, than spending hours of back-breaking time at the computer in the computer chair.  But, I'm happy to have a computer.  I remember the days after my laptop died and we had NO computer.  That was rough.


Anyway, I can't stay long as my hubby has a doctor's appointment in an hour.  He sees the pain specialist today. 


I have been seriously considering to delete my blog.  It just is getting too difficult to maintain.  I would have hoped that with losing weight, it would have improved my back and neuropathy pains, but it hasn't.  I think it's almost worse.  But don't worry, I'm not going to gain weight to make it better!!!  I'm still on a zillion meds and my rheumatologist switched me to Cymbalta when the Savella was causing too many weird side effects.  The Cymbalta has been great for the fibro, but it's causing my blood pressure to shoot sky high!!  Ah, good ole' side effects!!


So, to my readers of my blog, if you want me to continue the blog, please let me know via the comments section.  I'd love your opinion!!  If you like reading my blabber, I'll continue!!  :0)


Hugs,

5 comments:

  1. I like reading your blog and catching up on your life!


    Heather

    ReplyDelete
  2. I love reading your blog too! Please continue! Cindy

    ReplyDelete
  3. Missy
    please do not delete your blog....we are here for you!!! Don't give up!!! you can beat this. You are a fighter not a quitter.

    Love n hugs
    Rainbow n Dad

    ReplyDelete
  4. I have been taking Cymbalta for 4.5 years with good results. Cymbalta can cause liver damage and some people have died. Because of this, I want to go off it and try something else. Don’t believe studies by drug companies on their own drugs. They have a huge investment in the outcome!

    ReplyDelete
  5. Missy,
    I do not want you to delete your blog, but if it is to much to maintain you need to do what is best for you. Just write a few sentences when you post or just post a picture on Wordless Wednesday.
    I am on Cymbalta, Every drug has side effects. How is the weight loss going, are you able to eat a variety of foods by now?

    Keep in touch,
    missed you!

    ReplyDelete

I would LOVE to hear your thoughts about my blog post today. Would you kindly leave a comment for me?
Thank you so much!

Daily Blessings

Blog Directory

Blogarama - Blog Directory

Make Fibro Visible!

Make Fibro Visible!
It's been invisible for FAR too long!!!

Member

  • Perspective
  • Confidentiality
  • Disclosure
  • Reliability
  • Courtesy

medbloggercode.com

My Worldwide Visitors

free counters

Come back soon, OK?